A 26-year-old male asked:
I have dry eye problem for which i use lubricating drops. i also get eye itching due to allergies. if i will use patanol or zandiator otc antihistamine eye drops ..will those make my underlying dryness in the eyes worse?
1 doctor answer • 3 doctors weighed in
Emergency Medicine 25 years experience
These are only your EYES, Sir. You should ask this question of the Eye Doctor who is taking care of this part of your health. Antihistamines tend to dry secretions, and Dr. Google reports "dry eyes" or "eye dryness" as side effects of both of these medications. Please follow up with your Eye Doctor in order to find a safe solution (no pun intended) for your symptoms.
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed >2 years ago
Last updated Jun 10, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.